# SDR SWAA2022012618437

- Difficulty date: July 3, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 44,630 hours, 29,803 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A651616
- Part serial: 001084
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWAD GALLEY DOOR HAS A CRACK ON UPPER CORNER OF THE #4 BEAM APPROX. WL 240. / REMOVED FWD GALLEY DOOR AND REPLACED THE #4 INTERNAL DOOR BEAM AT APPX WL 240.REINSTALLED FWD GALLEY DOOR ALL WORK ACCOMPLISHED PER WORK ORDER #0520055-84R; AMM 52-41-00-820-801;AMM 52-41-51-400-801;AMM 52-41-00-400-801;52-41-00-000-801 (POS:SF;TAGNO:278642;P/N OFF/ON:141A6516-16; S/N OFF/ON:001084)
